# SDR SWAA2020012874781

- Difficulty date: January 3, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 39,004 hours, 19,609 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizotnal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 36 INCH FROM FRONT SPAR LT HORIZONTAL STAB. / REPAIRED INSPAR RIB LOC. STAB STA 120.30 AT 36 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.
